Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am currently on prescription of doxycycline and acnidap gel( dapson and adapelene (0.1) %). I have noticed that i get instant redness on my face when i take hot showers, get anxious, get into sunlight , press my face just a little etc. I never had this problem before. What might be causing it and how do i handle it ? Would it be something dangerous ? Please help !!!!!!

Share this post


Link to post
Share on other sites
7 hours ago, Depressedwithmyface said:

I am currently on prescription of doxycycline and acnidap gel( dapson and adapelene (0.1) %). I have noticed that i get instant redness on my face when i take hot showers, get anxious, get into sunlight , press my face just a little etc. I never had this problem before. What might be causing it and how do i handle it ? Would it be something dangerous ? Please help !!!!!!

¿????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×